I gave my son 4 ml of Tylenol at 330

Patient

Q: I gave my son 4 ml of Tylenol at 330 than found out my daughter dad gave him 4 ml of ibuprofen at 230 should I be worried

Symptoms:  Irriratable
Doctor

A:   Welcome to Ask The Doctor.

We are here to help you on this medical health advice platform.
You should avoid such exposures to his liver. Liver is a very sensitive organ and Tylenol and Alcohol are its main enemies.
Now, if he is fine, nothing needs to be done. If there is some injury which is not apparent , liver will recover it on itself.
Make him Drink plenty of water and avoid any further beer or pain killer intake.
In case he gets any jaundice that is yellowish discoloration of eyes and urine, you need to report your doctor.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy.

Related Q&A

Q: Ive taken approx 30 of my wifes 10/325 hydrocodone in 3-4 weeks for a bad tooth. I am now changing jobs and will have...

Q: Hi there I tried opiates a couple of times recently and a couple of hours after taking them I went to lie in bed and...

Q: Hi, i have taken loads of of overdoses of parocetomol in my past, and use to get treated for it. Now if i take one i ...

Q: Hello, I have been suffering from chronic stomach infection. For treating this, my doctor had prescribed a 7 day cou...

Q: Is it safe to take cialis with coveram 5/5? I am using coveram 5/5 to treat hypertension, I also suffer from ED, is i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews